Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1141 to 1200 of 1829

1141
On the computation of roll waves

Jin, S; Kim, Yong Jungresearcher, ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, v.35, no.3, pp.463 - 480, 2001

1142
On the computational efficiency of the error estimator for Guyan reduction

Kim, Jin-Gyun; Boo, Seung-Hwan; Lee, Chang-Ockresearcher; Lee, Phill-Seungresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.305, pp.759 - 776, 2016-06

1143
ON THE CONJECTURE OF KOSNIOWSKI

Cho, Hyun Woong; Kim, Jin Hongresearcher; Park, Han Chul, ASIAN JOURNAL OF MATHEMATICS, v.16, no.2, pp.271 - 278, 2012-06

1144
ON THE CONJECTURE OF LICHTENBAUM AND OF CHINBURG OVER FUNCTION-FIELDS

Bae, Sung-Hanresearcher, MATHEMATISCHE ANNALEN, v.285, no.3, pp.417 - 445, 1989

1145
On the Convergence Analysis of the Optimized Gradient Method

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.172, no.1, pp.187 - 205, 2017-01

1146
On the convergence and collapsing of Kahler metrics

Ruan, Wei Dongresearcher, JOURNAL OF DIFFERENTIAL GEOMETRY, v.52, no.1, pp.1 - 40, 1999-05

1147
On the Critical Behavior at the Lower Phase Transition of the Contact Process

Aizenman, Michael; Jung, Paul Heajoonresearcher, ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v.3, pp.301 - 320, 2007-10

1148
On the definition of relative pressure for factor maps on shifts of finite type

Petersen, K; Shin, Sujinresearcher, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.37, pp.601 - 612, 2005-08

1149
On the Diophantine equation $A^4+B^4+a^2C^4= D^4$

S. HAHNresearcher; Y. OH, 충청수학회지, v.5, pp.57 - 63, 1992

1150
On the dual space of a weighted Bergman space on the unit ball of $C^n$

Kim, Hong Ohresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES, v.11, no.3, pp.457 - 464, 1988-01

1151
On the Duality Principle by Casazza, Kutyniok, and Lammers

Christensen O.; Kim, Hong Ohresearcher; Kim R.Y., JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, v.17, no.4, pp.640 - 655, 2011-08

1152
On the elliptic curves modulo p

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, JOURNAL OF NUMBER THEORY, v.128, no.4, pp.945 - 953, 2008-04

1153
On the Erdos-Ko-Rado theorem and the Bollobas theorem for t-intersecting families

Kang, Dong Yeap; Kim, Jaehoonresearcher; Kim, Younjin, EUROPEAN JOURNAL OF COMBINATORICS, v.47, pp.68 - 74, 2015-07

1154
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

지동표; 김진홍researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62, 1992

1155
On the exact analysis of a discrete-time queueing system with autoregressive inputs

Hwang, Gang Ukresearcher; Sohraby, K, QUEUEING SYSTEMS, v.43, no.1-2, pp.29 - 41, 2003-01

1156
ON THE EXISTENCE AND UNIQUENESS OF BIOLOGICAL CLOCK MODELS MATCHING EXPERIMENTAL DATA

Kim, Jae Kyoungresearcher; Forger, Daniel B., SIAM JOURNAL ON APPLIED MATHEMATICS, v.72, no.6, pp.1842 - 1855, 2012

1157
On the extreme zeroes of orthogonal polynomials

KWON, K.H.researcher; LEE, D.W., 대한수학회지, v.36, no.3, pp.489 - 507, 1999-06

1158
On the fifth-order KdV equation: Local well-posedness and lack of uniform continuity of the solution map

Kwon, Soonsikresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.245, no.9, pp.2627 - 2659, 2008-11

1159
On the formality and strong Lefschetz property of symplectic manifolds

Hwang, TG; Kim, Jin-Hongresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.145, pp.363 - 377, 2008-09

1160
ON THE FUNDAMENTAL GROUPS OF POSITIVELY CURVED 5-MANIFOLDS WITH MAXIMAL LOCAL SYMMETRY RANK

Kim, Jin-Hongresearcher; Lee, Hee Kwon, HOUSTON JOURNAL OF MATHEMATICS, v.37, no.3, pp.787 - 792, 2011

1161
On the genus of some modular curves of level N

Kim, CH; Koo, JaKyungresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.54, no.2, pp.291 - 297, 1996-10

1162
On the Henon equation with a Neumann boundary condition: Asymptotic profile of ground states

Byeon, Jaeyoungresearcher; Wang, Zhi-Qiang, JOURNAL OF FUNCTIONAL ANALYSIS, v.274, no.12, pp.3325 - 3376, 2018-06

1163
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

1164
On the infinite products derived from theta series I

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.1, pp.55 - 107, 2007-01

1165
On the infinite products derived from theta series II

Kim, Daeyeoul; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.45, pp.1379 - 1391, 2008-09

1166
ON THE LOCATION OF A PEAK POINT OF A LEAST ENERGY SOLUTION FOR HENON EQUATION

Byeon, Jaeyoungresearcher; Cho, Sungwon; Park, Junsang, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.4, pp.1055 - 1081, 2011-08

1167
ON THE MASS-CRITICAL GENERALIZED KDV EQUATION

Killip, Rowan; Kwon, Soonsikresearcher; Shao, Shuanglin; Visan, Monica, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.32, no.1, pp.191 - 221, 2012-01

1168
ON THE MEAN BOUNDARY-BEHAVIOR AND THE TAYLOR COEFFICIENTS OF AN INFINITE BLASCHKE PRODUCT

AHERN, P; Kim, Hong Ohresearcher, MICHIGAN MATHEMATICAL JOURNAL, v.31, no.1, pp.3 - 14, 1984-01

1169
ON THE MODULAR EQUATION FOR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.42, no.2, pp.123 - 133, 1992-10

1170
ON THE MODULAR FUNCTION $j_4$ OF LEVEL 4

김창헌; 구자경researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.4, pp.903 - 931, 1998-11

1171
On the numerical solution of a driven thin film equation

Ha, Youngsoo; Kim, Yong Jungresearcher; Myers, Tim G., JOURNAL OF COMPUTATIONAL PHYSICS, v.227, no.15, pp.7246 - 7263, 2008-07

1172
On the preservation of stability under convolutions

Chae, GJ; Kim, Hong Ohresearcher, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.183 - 193, 2003-07

1173
On the product of the structure spaces

Kim, Hong Ohresearcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.11, no.0, pp.29 - 32, 1971-07

1174
On the rate of convergence and asymptotic profile of solutions to the viscous burgers equation

Kim, Yong Jungresearcher; Ni, WM, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.51, no.3, pp.727 - 752, 2002

1175
ON THE RATE OF CONVERGENCE OF THE KXK BLOCK, K-LINE ITERATIVE METHODS - K-]INFINITY

Lee, Chang-Ockresearcher; PARTER, SV, NUMERISCHE MATHEMATIK, v.71, no.1, pp.59 - 90, 1995-07

1176
On the rational Turan exponents conjecture

Kang, Dong Yeap; Kim, Jaehoonresearcher; Liu, Hong, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.148, pp.149 - 172, 2021-05

1177
On the regularity of codimension two surfaces and threefolds with singular loci

Choi, Y; Kwak, Sijongresearcher, COMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

1178
On the representing measure of a function subordinate on $(1+z)^2/(1-z)^2$

김홍오researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.0, pp.113 - 119, 1989-07

1179
On the ring of integers of cyclotomic function fields

SUNGHAN BAEresearcher; SANG-GEUN HAHNresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.153 - 163, 1992-01

1180
On the Schertz conjecture

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.62, no.3, pp.837 - 845, 2019-06

1181
On the selection of primal unknowns for a FETI-DP formulation of the Stokes problem in two dimensions

Kim, Hyea Hyun; Lee, Chang-Ockresearcher; Park, Eun-Hee, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.60, no.12, pp.3047 - 3057, 2010-12

1182
On the set of integral solutions of the Pell equation in global function fields

Bae, Sung-Hanresearcher; Hu, S.; Li, Y., ACTA MATHEMATICA HUNGARICA, v.139, no.1-2, pp.183 - 194, 2013-04

1183
ON THE SINGULAR DRINFELD MODULES OF RANK-2

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.210, no.2, pp.267 - 276, 1992-06

1184
On the singular values of the quotient of Drinfeld discriminant functions

이승재; 배성한researcher, 대한수학회논문집, v.10, no.4, pp.797 - 809, 1995-06

1185
On the Spectral Analysis of the Laguerre Polynomials {L~n ^-^k(x)} for Positive Integers k

Kwon, Kil Hyunresearcher; W.N.Everitt; L.L.Littlejohn; R.Wellman, LECTURE NOTES IN PURE AND APPLIED MATHEMATICS, no.191, pp.251 - 284, 1997-06

1186
On the spectrums of frame multiresolution analyses

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.305, no.2, pp.528 - 545, 2005-05

1187
On the speed and spectrum of mean-field random walks among random conductances

Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

1188
ON THE STRUCTURE OF THE FUNDAMENTAL GROUP OF MANIFOLDS WITH POSITIVE SCALAR CURVATURE

Kim, Jin-Hongresearcher; Park, Han Chul, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.129 - 140, 2011-01

1189
On the Supersingular Reduction of Drinfeld Modules with Complex Multiplication

Sunghan Baeresearcher; Pyung-Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.6, no.1, pp.27 - 30, 1991

1190
On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

Jung, Paulresearcher; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

1191
ON THE TOPOLOGY OF DIFFEOMORPHISMS OF SYMPLECTIC 4-MANIFOLDS

Kim, Jin-Hongresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.4, pp.675 - 689, 2010-07

1192
On the torsion of Chow groups of Severi-Brauer varieties

Baek, Sanghoonresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.207, no.2, pp.899 - 923, 2015-04

1193
ON THE TORSION OF CHOW GROUPS OF TWISTED SPIN-FLAGS

Baek, Sanghoonresearcher; Zainoulline, Kirill; Zhong, Changlong, MATHEMATICAL RESEARCH LETTERS, v.20, no.4, pp.601 - 614, 2013

1194
On the Upsilon invariant and satellite knots

Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

1195
On the wavelet spectrum diagnostic for Hurst parameter estimation in the analysis of Internet traffic

Stoev, S; Taqqu, MS; Park, Cheolwooresearcher; Marron, JS, COMPUTER NETWORKS, v.48, no.3, pp.423 - 445, 2005-06

1196
On the weight and nonlinearity of homogeneous rotation symmetric Boolean functions of degree 2

Kim, Hyeonjin; Park, Sung-Mo; Hahn, Sang-Geunresearcher, DISCRETE APPLIED MATHEMATICS, v.157, no.2, pp.428 - 432, 2009-01

1197
On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

1198
On Unconditional Well-Posedness of Modified KdV

Kwon, Soonsikresearcher; Oh, Tadahiro, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.15, pp.3509 - 3534, 2012

1199
On weak continuous functions into Hausdorff spaces

김홍오researcher, KYUNGPOOK MATHEMATICAL JOURNAL, v.14, no.0, pp.239 - 242, 1975-07

1200
Online Ramsey theory for a triangle on F-free graphs

Choi, Hojin; Choi, Ilkyoo; Jeong, Jisu; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.92, no.2, pp.152 - 171, 2019-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0